# SDR DALA2016031101843

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,021 hours, 37,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 1686
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE EXTERNAL SKIN HAS DEEP SCRATCH AT BS 1686 BETWEEN S14L AND S15L. TOPCOATED AREA LT AFT FUSELAGE EXTERNAL SKIN AT BS 1686, S14L AND S15L IAW AMM-51-20-00.
